Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 29, 2010, 12:16 PM PDT for Washoe County, Nevada; Lassen County, Modoc County, California. It took effect at Jul 30, 2010, 2:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2010, 12:16 PM PDT (19:16 UTC)
- In effect from
- Jul 30, 2010, 2:00 PM PDT
- Expired
- Jul 30, 2010, 10:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Washoe County, NV
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2895 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169 WWUS85 KREV 291916 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1216 PM PDT THU JUL 29 2010 ...GUSTY WINDS AND DRY CONDITIONS FRIDAY AND SATURDAY... .LOW PRESSURE NEARING THE OREGON COAST WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS WITH POOR OVERNIGHT RECOVERY THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR FRIDAY AFTERNOON AND EVENING. POOR OVERNIGHT HUMIDITY RECOVERIES AND GUSTY WINDS WILL CONTINUE ALONG THE RIDGES AND MID SLOPES FRIDAY NIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. CAZ270-278-NVZ450-453-458-301200- /O.NEW.KREV.FW.W.0007.100730T2100Z-100731T0500Z/ /O.EXT.KREV.FW.A.0006.100731T2000Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 1216 PM PDT THU JUL 29 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PDT FRIDAY. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREAS: IN CALIFORNIA...THE SURPRISE VALLEY AND EASTERN LASSEN COUNTY. IN NEVADA...WESTERN NEVADA SIERRA FRONT...WEST CENTRAL NEVADA BASIN AND RANGE...AND NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED FRIDAY AFTERNOON AND EVENING HOURS. STEADY WINDS OF 10 TO 20 MPH ON MID AND UPPER SLOPES MAY PERSIST FRIDAY NIGHT. WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 12 PERCENT FRIDAY AND SATURDAY. OVERNIGHT HUMIDITY RECOVERY WILL BE POOR FRIDAY NIGHT...ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE POSSIBLE FRIDAY NIGHT ON MID AND UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS OF 10 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. CHECK WEATHER.GOV/RENO FOR UPDATES AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
950 WWUS85 KREV 301045 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 345 AM PDT FRI JUL 30 2010 ...GUSTY WINDS AND DRY CONDITIONS TODAY AND SATURDAY... .LOW PRESSURE WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. CAZ270-278-NVZ450-453-458-302300- /O.CON.KREV.FW.W.0007.100730T2100Z-100731T0500Z/ /O.CON.KREV.FW.A.0006.100731T2000Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 345 AM PDT FRI JUL 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PDT FRIDAY. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREAS: IN CALIFORNIA...THE SURPRISE VALLEY AND EASTERN LASSEN COUNTY. IN NEVADA...WESTERN NEVADA SIERRA FRONT...WEST CENTRAL NEVADA BASIN AND RANGE...AND NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. STEADY WINDS OF 10 TO 20 MPH ON MID AND UPPER SLOPES MAY PERSIST THROUGH TONIGHT. GUSTY WINDS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 12 PERCENT. OVERNIGHT HUMIDITY RECOVERY WILL BE POOR TONIGHT...ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE POSSIBLE TONIGHT ON MID AND UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
038 WWUS85 KREV 301917 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1217 PM PDT FRI JUL 30 2010 ...GUSTY WINDS AND DRY CONDITIONS THROUGH SATURDAY... .LOW PRESSURE AND A VIGOROUS JET STREAM WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL DEVELOP IN EASTERN LASSEN AND NORTHERN WASHOE COUNTY AND SPREAD SOUTH ALONG THE SIERRA FRONT AND INTO THE WESTERN HALF OF THE WESTERN NEVADA BASIN AND RANGE...MAINLY WEST OF HIGHWAY 95. CAZ270-278-NVZ450-453-458-311200- /O.UPG.KREV.FW.A.0006.100731T2000Z-100801T0400Z/ /O.NEW.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ /O.CON.KREV.FW.W.0007.100730T2100Z-100731T0500Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 1217 PM PDT FRI JUL 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH EACH AFTERNOON AND EVENING. STEADY WINDS OF 10 TO 20 MPH ON MID AND UPPER SLOPES MAY PERSIST THROUGH TONIGHT. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 12 PERCENT EACH DAY. OVERNIGHT HUMIDITY RECOVERY WILL BE POOR TONIGHT...ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE POSSIBLE TONIGHT ON MID AND UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
182 WWUS85 KREV 310452 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 952 PM PDT FRI JUL 30 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED AGAIN SATURDAY... .LOW PRESSURE AND A VIGOROUS JET STREAM WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SATURDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL DEVELOP IN EASTERN LASSEN AND NORTHERN WASHOE COUNTY AND SPREAD SOUTH ALONG THE SIERRA FRONT AND INTO THE WESTERN HALF OF THE WESTERN NEVADA BASIN AND RANGE...MAINLY WEST OF HIGHWAY 95. CAZ270-278-NVZ450-453-458-311700- /O.EXP.KREV.FW.W.0007.000000T0000Z-100731T0500Z/ /O.CON.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 952 PM PDT FRI JUL 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA......RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA......RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA... FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH SATURDAY AFTERNOON AND EVENING. WINDS WILL STAY UP TONIGHT ON UPPER SLOPES AND RIDGES AT 10 TO 20 MPH. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 10 PERCENT. SATURDAY OVERNIGHT HUMIDITY RECOVERY WILL BE POOR TONIGHT... ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE STILL POSSIBLE TONIGHT ON UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 29, 2:42 AM PDT, 9 hours 34 minutes earlier.
Area forecast discussion, Jul 29, 2:42 AM PDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
242 AM PDT THU JUL 29 2010
.SHORT TERM...
RADAR ECHOES ARE STILL BEING TRACKED OVER MINERAL AND SRN
CHURCHILL COUNTIES...WITH SOME NEW DEVELOPMENT IN NWRN NV NORTH
AND WEST OF GERLACH. SO FAR ONLY A FEW LIGHTNING STRIKES HAVE BEEN
DETECTED IN MINERAL COUNTY. THE 00Z GFS INDICATED AN UPPER LEVEL
SHORTWAVE IN NWRN NV BUT QUICKLY MOVES THIS FEATURE OUT OF THE
REGION AND DRIES OUT THE MID LEVELS AFT 12Z. THE FINAL DECISION ON
WHETHER TO CARRY ANY ISOLD TSTMS BEYOND 12Z WILL BE MADE WITHIN
THE NEXT HOUR BASED ON RADAR/SATELLITE TRENDS.
FOR THIS AFTERNOON...POTENTIAL FOR ANY TSTMS IN MINERAL AND MONO
COUNTIES IS MARGINAL AS SHORTWAVE ENERGY EXITS THE REGION. 500 MB
MOISTURE WILL BE SUFFICIENT FOR AFTN TCU BUILDUPS AND POSSIBLY A
CB OR TWO ESPECIALLY IN MINERAL AND ERN MONO COUNTIES. FOR
CONTINUITY WITH PREV FORECAST...WILL LEAVE THE MINIMUM POP VALUE
OF 10 PERCENT FOR MENTION OF THUNDER IN PLACE BTWN 21Z-03Z TODAY.
OTHERWISE...VERY DRY AND STABLE CONDITIONS WITH VIRTUALLY NO CLOUD
COVERAGE...AND MAX TEMPS NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS
WILL PREVAIL FOR FRI-SAT AS TROF OFF THE WEST COAST SWINGS INLAND
ACROSS THE NWRN US FRI NIGHT. THIS TROF PASSAGE WILL BRING SOME
INCREASE IN AFTN-EVE WINDS BOTH DAYS ESPECIALLY FOR PARTS OF NWRN
NV-NERN CA AND THE SIERRA FRONT. SEE THE FIRE WEATHER SECTION
BELOW FOR MORE SPECIFIC DETAILS ON WINDS FOR FRI-SAT. MJD
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
MODELS SHOWING SIGNS OF INCONSISTENCY...ESPECIALLY THE ECMWF/S
PATTERN OVER THE NORTHEAST PACIFIC NEXT WEEK. 00Z ECMWF HAS A MUCH
FLATTER RIDGE OVER THE ROCKIES CLOSER TO THE GFS...THAN YESTERDAYS
00Z SOLUTION...WITH A DRIER WEST-SOUTHWEST FLOW OVER THE AREA
THROUGH MID WEEK. 00Z GFS HAS MAINTAINED ITS DEEPER TROUGH AND
CLOSED LOW ALONG THE PACIFIC NORTHWEST COAST PRODUCING A DRY AND
STABLE SOUTHWEST FLOW OVER THE SIERRA AND WESTERN NEVADA.
MAIN IMPACT HERE IS FOR FIRE WEATHER AS THE GFS AND THE LATEST 00Z
ECMWF WOULD PRODUCE A POTENTIALLY WEEK LONG PERIOD OF BREEZY
AFTERNOON AND EVENING WINDS WITH LOW TO VERY LOW HUMIDITY.
TEMPERATURE WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL. BRONG
&&
.FIRE WEATHER...
MAIN CONCERN IS VERY DRY SOUTHWEST FLOW THAT COULD AFFECT THE AREA
INTO NEXT WEEK. LATE JULY AND EARLY AUGUST CLIMATOLOGY FOR A DRY
SOUTHWEST FLOW IS AFTERNOON HUMIDITY AT 5-15% ACROSS THE AREA AND A
HIGH PROBABILITY OF POOR OVERNIGHT RECOVERY.
UPPER LOW OFF THE PACIFIC NORTHWEST COAST AND JET WILL PUSH INTO
OREGON ON FRIDAY WITH INCREASING SURFACE GRADIENTS. GUSTY AFTERNOON
WINDS WILL CONTINUE TO TODAY ALONG THE SIERRA FRONT AND EASTERN
SLOPES. GOOD POTENTIAL FOR PEAK GUSTS ALONG US-395 FROM
SUSANVILLE TO MAMMOTH COULD REACH 30 MPH WITH SLIGHTLY HIGHER
GUSTS IN A FEW LOCATIONS MUCH LIKE YESTERDAY. RIDGE WINDS IN THE
MODELS LOOK AT BIT HIGHER THAN YESTERDAY AND LAST LONGER INTO THE
EVENING...SO VALLEY GUSTS IN THE 25-30 MPH MAY CONTINUE UNTIL 10
PM THIS EVENING.
FIRE WEATHER WATCH FOR FRIDAY AFTERNOON THROUGH SATURDAY EVENING
LOOKS GOOD WITH GUSTS 30-35 MPH BOTH DAYS AND POTENTIAL FOR 10-15
MPH OF WIND OVERNIGHT ON MID AND UPPER SLOPES WITH POOR HUMIDITY
RECOVERY. MODELS DIFFER A BIT ON WHICH DAY WILL HAVE THE STRONGER
WINDS...WITH THE GFS/ECMWF FAVORING FRIDAY AND THE NAM FAVORING
SATURDAY. EITHER WAY...HIGH CONFIDENCE BOTH DAYS WILL SEE AT
LEAST GUSTS NEAR 30 MPH.
FLOW ALOFT WEAKENS A BIT SUNDAY...BUT WITH RIDGE OFF TO THE EAST AND
TROUGH/UPPER LOW NEAR THE PACIFIC NORTHWEST COAST BREEZY AFTERNOON
AND EVENING WINDS WITH LOW HUMIDITY SHOULD CONTINUE INTO NEXT WEEK.
BRONG
&&
.AVIATION...
UPPER LOW NEARING THE PACIFIC NORTHWEST COAST TODAY. DRY SOUTHWEST
FLOW OVER RENO-TAHOE WILL KEEP VFR CONDITIONS THROUGH THE WEEKEND.
GUSTY AFTERNOON/EVENING WINDS WILL AFFECT THE TERMINALS EACH DAY
WITH PEAK GUSTS AT 25-30 KTS.
AS THE LOW NEARS ANY LINGERING MOISTURE SHOULD BE PUSHED WELL TO
THE EAST BY TONIGHT...FINALLY PUTTING AN END TO THE PERIOD OF
NOCTURNAL CONVECTION WITH THE JET OVERHEAD. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING NVZ450-453-458.
CA...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING CAZ270-278.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 29, 6:19 AM PDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 619 AM PDT THU JUL 29 2010 CAZ070>073-NVZ001>005-301400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 619 AM PDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE REGION THROUGH THIS PERIOD. BREEZY AFTERNOON AND EVENING WINDS WITH VERY LOW HUMIDITIES CAN BE EXPECTED. AS A RESULT...A FIRE WEATHER WATCH IS EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MCGUIRE HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:32 PM PDT | Lake Wind Advisory | REV | Churchill, Lyon, Pershing, Washoe | 29 hr |
Nearby
Red Flag Warnings in California, 2010Red Flag Warnings in Nevada, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.